One-directed indecomposable pure injective modules over string algebras

Tom 101 / 2004

Mike Prest, Gena Puninski Colloquium Mathematicum 101 (2004), 89-112 MSC: 16G20, 16D50. DOI: 10.4064/cm101-1-6

Streszczenie

We classify one-directed indecomposable pure injective modules over finite-dimensional string algebras.

Autorzy

  • Mike PrestDepartment of Mathematics
    University of Manchester
    Oxford Road
    Manchester, M13 9PL, Great Britain
    e-mail
  • Gena PuninskiDepartment of Mathematics
    The Ohio State University
    at Lima
    435 Galvin Hall
    4240 Campus Drive
    Lima, OH 45804, U.S.A.
    e-mail

Przeszukaj wydawnictwa IMPAN

Zbyt krótkie zapytanie. Wpisz co najmniej 4 znaki.

Przepisz kod z obrazka

Odśwież obrazek

Odśwież obrazek